# SDR 08FDEA04608

- Difficulty date: October 29, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 656724511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EDGE SUPPORT PANEL BS950 TO 95C LBL 19 TO LBL 28 UPPER AND LOWER SURFACE CORRODED.  FABRICATED NEW Z-ANGLE AND STIFFENER, INSTALLED NUT PLATE AND SPLICE OLD   STIFFENER W/NEW REPAIR PART & SPLICED BOTH HALVES OF Z-ANGLE REF.DWG 65-57568 &   DWG 65-67245 ITEM 12 & SRM 51-40-04 PG 14-17 (CLASSIFIED AS A MINOR REPAIR)
